Modern humans must learn how to relate to psychoactives
responsibly, treating them with respect and awareness,
working to minimize harms and maximize benefits, and
integrating use into a healthy, enjoyable, and productive life.
Worsening of Involuntary Muscle Movement
Methylphenidate & 25C-NBOMe
by Dan
Citation:   Dan. "Worsening of Involuntary Muscle Movement: An Experience with Methylphenidate & 25C-NBOMe (exp98319)". Erowid.org. Oct 2, 2016. erowid.org/exp/98319

 
DOSE:
T+ 0:00
40 mg oral Pharms - Methylphenidate  
  T+ 4:00 1 hit sublingual 25C-NBOMe (blotter / tab)
  T+ 0:00 1 hit sublingual 25C-NBOMe (blotter / tab)
  T+ 48:00 40 mg oral Pharms - Methylphenidate  

BODY WEIGHT: 63 kg


Ok, first of all sorry for the bad grammer and I hope that you'll be able to understand me.

A few days ago friend gave me 4 tabs of 25C-NBOMe (1-1.5 mg each), I took 1 tab and put it under the tongue and waited 30 min (I took 40 mg of ritalin LA about 4 hours ago).

First effects of 'feeling light' kicked in (maybe placebo) and after 50 min visuals began: no colors whatsoever, thing started to move, keyboard letters started to bubble, my dog's face look very much human, there was rain outside and a saw it inside, trees started moving, I saw fire in the apartment opposite (very unlikely to be real). Stuff moved the simultaneously with the music on the background, stuff changing (for ex.: I was looking at a old photo of mine (6 years old) and me in the photo starting to grow up.)

After 3 hours effect started to get down, still some visuals.
And 3 hours later I went to bed (with almost no effects).

Day after, when I was 'ritalin free', I decided to take 1 more trip, I finished school, went to my house, eat a little, did my homework, and put 1 tab under the tongue for 30 min. Effect began within an hour, mild colors a little like rainbow colors and all in all the effect from last night.

Day after I woke up, took ritalin and my muscles began to vibrate (1-2 at a time)+(important info: once in a while my leg muscle was vibrating the same way) I was panicked but I looked it up online, it's called dystonia, the muscles that moved: neck (that move my head), eyes, leg, arms, belly, fingers.

1 week after: much better. Neck, belly and fingers are good.
Once in a while I feel my arm and leg muscles move (every 2 hours) it's very mild, eyes sometimes blinking twice (very fast).

I stopped taking ritalin because it increases the dystonic symptoms.


I read that symptoms can disappear after days, week, mounths and even years - all I can do its hope.


All in all nice drug, not even a bit worth it, I advice that people who take ritalin to be extra carefull, and young teens also.


Peace from Israel, Dan.

Exp Year: 2012ExpID: 98319
Gender: Male 
Age at time of experience: 17 
Published: Oct 2, 2016Views: 1,585
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
25C-NBOMe (540), Pharms - Methylphenidate (114) : Combinations (3), Unknown Context (20)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults